On pointwise 1-type Gauss map of surfaces in E-1(3) concerning Cheng-Yau operator


KIM Y. H., Turgay N. C.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.54, no.2, pp.381-397, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.4134/jkms.j150757
  • Journal Name: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.381-397
  • Istanbul Technical University Affiliated: Yes

Abstract

In this paper, we study surfaces in 3-dimensional Minkowski space in terms of certain type of their Gauss map. We give several results on these surfaces whose Gauss map G satisfies square G = f (G + C) for a smooth function f and a constant vector C, where square denotes the Cheng-Yau operator. In particular, we obtain classification theorems on the rotational surfaces in E-1(3) with space-like axis of rotation in terms of type of their Gauss map concerning the Cheng-Yau operator.